Pointwise theorems for amenable groups

Elon Lindenstrauss*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

32 Scopus citations

Abstract

In this paper we describe proofs of the pointwise ergodic theorem and Shannon-McMillan-Breiman theorem for discrete amenable groups, along Følner sequences that obey some restrictions. These restrictions are mild enough so that such sequences exist for all amenable groups.

Original languageAmerican English
Pages (from-to)82-90
Number of pages9
JournalElectronic Research Announcements of the American Mathematical Society
Volume5
Issue number12
DOIs
StatePublished - 30 Jun 1999

Keywords

  • Amenable groups
  • Ergodic theorems
  • Pointwise convergence

Fingerprint

Dive into the research topics of 'Pointwise theorems for amenable groups'. Together they form a unique fingerprint.

Cite this